MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION DIALYZERS / ULTRAFILTERS (REVACLEAR); DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE

BAXTER HEALTHCARE CORPORATION DIALYZERS / ULTRAFILTERS (REVACLEAR); DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE
Catalog Number 114746L
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported two (2) revaclear 400 experienced an internal blood leak.During hemodialysis therapy the extracorporeal system was observed full, and the capillary membrane ruptured.Therapy was suspended and the complete system was changed.Therapy was restarted and the event reoccurred.Therapy was discontinued and the set was discarded.The patient lost a total of 400ml of blood.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information added to h3, h6 and h10 h10: the actual device was not available; however, photographs of the sample were provided for evaluation.During visual inspection of the provided photographic samples, the photos show both ends of a dialyzer with a red discoloration at the ends of the fiber bundle.This red discoloration is not an internal blood leak inside the dialysate path, instead, the red discoloration is an incorrect distribution of pur (polyurethane) being coated on the outside of the fibers.The reported condition of a blood was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
DIALYZERS / ULTRAFILTERS (REVACLEAR)
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - OPELIKA
1101 jeter ave
opelika AL 36801
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key16708959
Report Number3006552611-2023-00011
Device Sequence Number6080388
Product Code KDI
UDI-Device Identifier07332414124076
UDI-Public(01)07332414124076
Combination Product (Y/N)N
Initial Reporter CountryGT
PMA/510(K) Number
K130039
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/16/2025
Device Catalogue Number114746L
Device Lot NumberC422225001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer05/18/2023
Initial Report FDA Received Date04/10/2023
Supplement Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight83 KG